Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Rash and flakes on both sides of the nose and forehead. Is it the side effect of taking Tetralysal ?

Hi I hope someone can help me, Basically about two weeks ago I started getting a rash type thing on both sides of my nose , and forehead , its made my skin red around my nose and get very flaky around the area and it becomes soft and grey when ever I wash my face, I dont know what it is but I do have acne and my doctor prescribed Tetralysal for it so it could be a side effect to that? I avoid touching the area as I hoped it would naturally heal, but all that happens it the flakes build up so I m forced to clean it, Its really starting to effect myself confidence, please help what is this? and is it treatable!?
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I would be pleased to answer your question

Skin around the nose getting flaky and red is a sign of a side effect of the cream or face wash . You should a mild steroid prescribed from your GP . You should use a mild cleanser called Cetaphil Cleansing lotion . It is a temporary flakiness which would surely go away with the steroid cream .

Thanks and Take care
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor